EconPapers    
Economics at your fingertips  
 

A representation of consistent binary relations

Athanasios Andrikopoulos ()

Spanish Economic Review, 2007, vol. 9, issue 4, 299-307

Keywords: Acyclic binary relation; Consistent binary relation; Numerical representation; D11 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s10108-007-9024-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:specre:v:9:y:2007:i:4:p:299-307

Ordering information: This journal article can be ordered from
http://www.springer. ... etailsPage=societies

DOI: 10.1007/s10108-007-9024-4

Access Statistics for this article

Spanish Economic Review is currently edited by Eduardo Ley

More articles in Spanish Economic Review from Springer, Spanish Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-06-18
Handle: RePEc:spr:specre:v:9:y:2007:i:4:p:299-307